Eugene's photo

Eugene Gorsky

James H. Simons Instructor, Stony Brook University

SBU


Contact information Office: 3-121 Math Tower
Telephone: (631) 632-8264
E-mail: egorsky AT math.sunysb.edu
Spring 2013 office hours: Tu 11-1 in Math 3-121, M 1-2 at the MLC .
Research interests Theory of singularities, algebraic geometry, motivic integration, low-dimensional topology
CV (as of September 2012)
Teaching Spring 2013: MAT127 (Calculus C), MAT 621 (Topics in Algebraic Topology: Khovanov Homology)
Fall 2012: MAT127 (Calculus C)
Summer 2012: MAT 127 (Calculus C)
Spring 2012: MAT127 (Calculus C), MAT211 (Introduction to Linear Algebra)
Fall 2011: MAT127 (Calculus C)
Summer 2011: MAT312/AMS 351 (Applied Algebra)
Spring 2011: MAT 127 (Calculus C) , MAT312/AMS 351 (Applied Algebra)
Fall 2010: MAT 127 (Calculus C)
Research papers
  1. (joint with S. Gukov and M. Stošić) Quadruply-graded colored homology of knots. [ arXiv: 1304.3481 ]
  2. (joint with P. Etingof and I. Losev) Representations of Rational Cherednik algebras with minimal support and torus knots. [ arXiv: 1304.3412 ]
  3. (joint with A. Negut) Refined knot invariants and Hilbert schemes. [ arXiv: 1304.3328 ]
  4. (joint with A. Némethi) Poincaré series of algebraic links and lattice homology. [ arXiv: 1301.7636 ]
  5. (joint with A. Oblomkov, J. Rasmussen and V. Shende) Torus knots and the rational DAHA. [ arXiv: 1207.4523 ]
  6. (joint with A. Oblomkov and J. Rasmussen) On stable Khovanov homology of torus knots. To appear in Experimental Mathematics. [ arXiv: 1206.2226 ]
  7. (joint with M. Mazin) Compactified Jacobians and q,t-Catalan numbers, II. To appear in Journal of Algebraic Combinatorics. [ arXiv: 1204.5448 ]
  8. Combinatorics of HOMFLY homology. Appendix to "The Hilbert scheme of a plane curve singularity and the HOMFLY homology of its link"
    by A. Oblomkov, J. Rasmussen and V. Shende [ arXiv: 1201.2115 ]
  9. (joint with M. Gorsky) Distinguished bases for A_n root systems and parking functions. [ arXiv: 1112.0381 ]
  10. Arc spaces and DAHA representations. Selecta Mathematica, New Series, 19 (2013), no. 1, 125-140. [ arXiv: 1110.1674 ]
  11. (joint with M. Mazin) Compactified Jacobians and q,t-Catalan Numbers, I. Journal of Combinatorial Theory, Series A, 120 (2013) 4963 [ arXiv: 1105.1151 ]
  12. q,t-Catalan numbers and knot homology. Zeta Functions in Algebra and Geometry, 213232. Contemp. Math. 566 , Amer. Math. Soc., Providence, RI, 2012. [ arXiv: 1003.0916 ]
  13. The equivariant Euler characteristic of moduli spaces of curves. [ arXiv: 0906.0841 ]
  14. Seifert cohomology of trees. [ arXiv: 0901.1298 ]
  15. Adams Operations and Power Structures. Moscow Mathematical Journal, 9 (2009), no. 2, 305--323. [ arXiv: 0803.3118 ]
  16. On the S_n-equivariant Euler characteristic of moduli spaces of hyperelliptic curves. Mathematical Research Letters, 16 (2009), no. 4, pp. 591--603. [ arXiv: 0804.2948 ]
  17. Combinatorial computation of the motivic Poincaré series. Journal of Singularities, 3 (2011), 48-82 [ arXiv: 0807.0491 ]
  18. Symmetries of some motivic integrals. Russian Mathematical Surveys, 63 (2008), no. 4 (382), 179--180. [ arXiv: 0804.0844 ]
  19. On the S_n-equivariant Euler characteristic of M_{2,n}. [ arXiv: 0707.2662 ]
  20. On the motivic measure on the space of functions. Revista Matemática Complutense, 20 (2007), no. 2, 507--521. [ arXiv: 0701374 ]
  21. Motivic integration and functional equations. Algebra and Analysis (Journal of the St. Petersburg Mathematical Society), 19 (2007), no. 4, 92--112. [ arXiv: 0606521 ]
  22. On divisorial filtrations on sheaves. Mathematical notes, 79 (2006), no. 6, 825--837. [ arXiv: 0502368 ]
  23. (joint with V. Gurovits, I. Mezhirov and E. Osmova). The Richman game. Matematicheskoe prosveshenie, 3 (2001), no. 5, 78--191. [ (in Russian) ]
Presentations
  1. Cherednik algebras, Hilbert schemes and knot invariants. AMS Spring Eastern Sectional Meeting. Boston, April 2013
  2. On stable Khovanov homology of torus knots , Knots in Washington XXXV. Washington DC, December 2012.
  3. Torus knots and q,t-Catalan numbers , Simons Postdoctoral Fellows Meeting, Stony Brook, April 2012.
  4. Motivic Poincaré series and knot homology , Second International Workshop on Zeta Functions in Algebra and Geometry , Palma de Mallorca, May 2010.
  5. The equivariant Euler characteristic of the moduli spaces of pointed hyperelliptic curves , Combinatorics of Moduli Spaces, Hurwitz Numbers, And Cluster Algebras. Moscow, June 2008.